On the completeness of some sets of functions

Göran Borg Uppsala

TBD mathscidoc:1701.33982

Acta Mathematica, 81, (1), 265-283, 1949.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{göran1949on,
  title={On the completeness of some sets of functions},
  author={Göran Borg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125916373691},
  booktitle={Acta Mathematica},
  volume={81},
  number={1},
  pages={265-283},
  year={1949},
}
Göran Borg. On the completeness of some sets of functions. 1949. Vol. 81. In Acta Mathematica. pp.265-283. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203125916373691.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved